# SDR CALA2023020600343

- Difficulty date: February 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 84,986 hours, 10,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B777-33-3-7030} - 2L EXTERIOR EMERGENCY LIGHT INOP SUSPECT ONE BATTERY PACK NEEDS REPLACED ABOVE DOOR 2L OVERHEAD WHEN RELAMED BULB TRY TO COME ON. SWAPPED BATTS AT  M33096 AND PANEL M33099 LIGHT OPS CK''D NORMAL.  REMOVED AND REPLACED BOTH BATTERIES P/N''S AD-D717-01-100. (M33096 & M33099) BATTERIES REPLACED AND OPS CHECKS GOOD IAW AMM 33-51-06. OK FOR SERVICE AT THIS TIME.
